| Model Number |
DKUT-21073-007 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pulmonary Hypertension (4460)
| Date of Event |
07/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on (b)(6)2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc, on (b)(6)2026.The patient reported that they received an alarm while using one of their remunitypro pumps on (b)(6)2026, and subsequently switched to their backup system.On the morning of (b)(6)2026, the patient received the same alarm from their backup system.The patient stated they began feeling "bad", so they presented to the emergency department and were ultimately admitted for pulmonary hypertension symptoms.The patient was placed on intravenous remodulin and replacement remunitypro systems were sent by the specialty pharmacy.The patient was later discharged.
Additional Manufacturer Narrative
Investigation into the reported event remains ongoing and a supplemental report will be filed once results are available.At this time, only remunitypro pump, serial number (b)(6), was returned for investigation.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.